MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE HOOK-SHAPE ARM 206MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE HOOK-SHAPE ARM 206MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 398.756
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product investigation was conducted.Visual inspection: upon visual inspection no damage was noted on the instrument that would contribute to the complaint condition.Functional test: a functional test was performed and the arm release button was seized which would prevent the attachments from interacting properly with this instrument and this the complaint is confirmed.Dimensional inspection: no dimensional inspection was performed as relevant dimensions could not be accessed without damaging the instrument.Document/ specification review: based on the review of the relevant drawings, no design issues contributing to relevant complaint condition were identified.Investigation conclusion: the complaint condition was confirmed for the instrument.No definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part: 398.756, lot: 09-5791.Manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: 01.March 2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during inspection at sterile processing department (spd), a collinear clamp (sliding mechanism) and bone hook-shape arm do not attach properly.They are not sure which instrument is broken.There was no surgical procedure and patient involvement.This report is for one (1) bone hook-shape arm 206mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
BONE HOOK-SHAPE ARM 206MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11605220
Report Number2939274-2021-01662
Device Sequence Number11813742
Product Code LXH
UDI-Device Identifier10886982201591
UDI-Public(01)10886982201591
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.756
Device Catalogue Number398.756
Device Lot Number09-5791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1